Missouri, 2025Tornado and Hail in Missouri, July 11, 2025
July 11, 2025 · NWS EAX · 52 events in 12 counties and zones
During the afternoon and evening hours of July 11th, severe storms brought widespread severe winds to Missouri, along with a couple hail reports, and one brief, weak tornado.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 52
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the afternoon and evening hours of July 11th, severe storms brought widespread severe winds to Missouri, along with a couple hail reports, and one brief, weak tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jul 11, 12:59 PM CST, 1 hour 9 minutes earlier. Its key messages:
- * Severe Storm Threat Today/Tonight
- Timing: Mid-afternoon into evening
- Main Threat: Strong, Damaging Winds
- Secondary Threats: Large hail, heavy rainfall, possible tornado * Uncomfortable heat/humidity eases after today
Area forecast discussion, Jul 11, 12:59 PM CST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
159 PM CDT Fri Jul 11 2025
.KEY MESSAGES...
* Severe Storm Threat Today/Tonight
- Timing: Mid-afternoon into evening
- Main Threat: Strong, Damaging Winds
- Secondary Threats: Large hail, heavy rainfall, possible tornado
* Uncomfortable heat/humidity eases after today
&&
.DISCUSSION...
Issued at 157 PM CDT Fri Jul 11 2025
With previous evening/night storms having remained almost
exclusively northward and westward of the area, that has allowed
environment over much of Missouri to prime itself for potential
strong to severe storms this afternoon and evening. Surface analysis
early this afternoon places the some what broad and weak surface low
over NW Missouri with associated warm front into southern Iowa and
trailing cold front just having entered far NW Missouri and NE
Kansas. Primarily non-severe elevated convection has been ongoing
northward into Iowa and eastern Nebraska helping further suggest the
placement of the surface warm front. Within the warm sector, much of
Missouri, low level moisture has increased in response to breezy
(gusting up to around 30 mph) with many AWOS/ASOS depicting dew
points in the low to mid 70s. This includes some moisture pooling,
dew points around or greater than 75, over southern Iowa/northern
Missouri in the vicinity of the warm front.
So, what can/might we expect the remainder of the day? Great
question. Glad you asked. In a general sense we will certainly see
storms out ahead of and along the respective warm and cold fronts as
they translate across the state.
The first area to discuss will be north-central to northeast
Missouri. This area will very likely be behind the warm front,
leaving more in the open warm sector. This tends to reduce the
tornadic threat, but does not completely eliminate. Point sounds in
that area do suggest some okay clockwise curvature, but the
magnitude/strength of the low level, let alone deep layer, shear is
not substantial. In fact, it is largely marginal with values around
20-25kts and 30-35 kts in the 0-3km and 0-6km depths. And those
values could be generous. LCLs tend to be marginal as well. Enough
CAM runs have shown hints of UH tracks near the Iowa-Missouri border
though to completely ignore the threat. Which too is why after
coordination with SPC, northern tier of Missouri counties are in a
Tornado Watch. Hail too would become a threat with any organization
of storms, allowing increased growth/residence time. Otherwise, high
melting levels, >14kft, and unlikely prolonged residence times
likely limit severe/damaging hail. Wind should be the primary threat
with marginal venting/upper storm winds (more prone to collapse on
oneself) and ample low and mid level dry air for at least initial
storms to tap into/enhance down drafts. Any organized storms further
enhance the wind risk. As time progresses, storms should grow
upscale to multi-cell/MCS and transition threat to almost
exclusively wind.
Next area to discus will be areas along the front, to the SW of the
north-central/northeast Missouri area. This has been a little harder
to pinpoint initiation time and evolution. As of early afternoon,
there has been a couple storms initiating, but struggling to rapidly
grow. Rapid intensification/growth "may" yet hold off until 3pm or
later. Regardless, environment along and ahead of the front will be
quite unstable with current RAP analysis showing >3000 J/kg MLCAPE
and may approach 3500-4000 J/kg MLCAPE along the front with any
moisture pooling. Very unstable and thick CAPE profiles with some of
the present mid-level cooling as the mid-level shortwave approaches.
Wind profiles are less impressive away from the north/northeast,
tending to be more directonally uniform and less overall effective
shear to tap into, broadly < 30kts. Tornadic and hail threat is
generally very low here with what should be unorganized storms, plus
potentially rapid upscale growth along the front. Can't rule out
brief marginally severe hail with the strongest/deepest of updrafts.
QLCS tor threat appears fairly unlikely as well with frontal
orientation tending to line up more parallel to low/mid level winds,
but a bowed segment could pose a risk as that would alter
orientation for portions of the line/bow. Otherwise strong/damaging
winds remain the primary risk with the ample low-mid level dry air
and collapsing updrafts. May very well yield multiple >70 mph wind
gusts with these storms, especially deep updrafts that begin to
collapse within this environment. Peak wind gust potential may wane
with a transition to linear/QLCS, largely due to steering wind
profiles not as orthogonal as one would want to maintain a balanced
cold pool/UDCZ. A hydrologic threat gets introduced here as well
with mentions of the more parallel steering flow, in conjunction
with climatologically highly elevated PWats, >2". CAMs
(HREF/HRRR/etc) have persistently showed pockets of 3-4"+, which may
yield flooding concerns, especially in any urban areas. Rural,
agriculture areas may be able to absorb more as they remain near
peak grown periods. Depictions have not been widespread though,
suggesting more isolated flooding threat versus widespread. While no
Severe Watch as of this writing, there will likely be one within the
next couple of hours.
Taking into account all of the above, the SPC Enhanced/Slight Risk
and WPC ERO Slight Risk areas are well deserved and in appropriate
locations. As front progresses SE through the evening, so too
will the severe threat as storms work over local air mass and
lose diurnal support.
Quickly into the future, the generally slow/gradual frontal passage
will get a boost from a northern stream shortwave trough as it
builds in an associated surface high into the Central High Plains.
This should push it through the CWA by Saturday evening, broadly
limiting strong/severe potential Saturday. May see some lingering
showers near/post frontal, and tends to align with SPC Day 2
Marginal that is largely in the LSX/SGF CWAs. Otherwise, expect a
much cooler and more comfortable day than today and recent days.
Highs generally in the low to mid 80s Saturday and Sunday.
Discrepancy in pattern evolution into next week brings uncertainty
in additional precipitation opportunities, but do not look
strong/severe in nature either way as synoptic models grapple with a
weak mid-upper low/shortwave that may/may not develop over the
Southern Plains and drift NE late weekend into early work week.
Predominant mid-upper level westerlies overhead remain through much
of the week, allow for multiple possible shortwaves and
precipitation opportunities. This results in prolonged lower end
PoPs in the extended forecast, which surely will not play out as
such, but limited confidence to make any meaningful changes. Can
generally expect temperatures to inch back warmer through this time
frame too, but largely seasonable in the upper 80s to lower 90s.
&&
.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1232 PM CDT Fri Jul 11 2025
Initially breezy but VFR TAFs will give way to impactful
conditions later this afternoon/evening. By around 21z,
anticipation for thunderstorm activity to begin to initiate
around the TAF sites, with greatest confidence around the trio
of KC Metro sites KMCI/KMKC/KIXD. To account for initially
scattered nature and a bit of uncertainty in progression/timing,
do have TEMPOs for those sites from 21z to 00z. KSTJ may not see
any substantial activity, but initial storms may go up in the
vicinity, so have opted for PROB30 there. Otherwise, gusty
southerly winds up through that time frame, to mid 20s kts.
Winds begin to shift around/after 00z as a cold front passes,
turning winds to the NW, but generally on the lighter side 10kts
or less. At this point, stratus deck to eventually prevail post
frontal, likely in the MVFR range, and may linger remainder of
period for dissipation.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.
&&
DISCUSSION...Curtis
AVIATION...Curtis
Hazardous weather outlook, Jul 11, 4:06 AM CST, 10 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0506 AM CDT Fri Jul 11 2025
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121006-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0506 AM CDT Fri Jul 11 2025
This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.
.DAY ONE...Through tonight.
Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.KEY MESSAGES...
* Hot and humid conditions today with highs in the mid 90s and heat
indices in the around 100.
* Severe storms possible this afternoon into this evening.
- Damaging winds and hail are the main hazards, though there
is low potential for a tornado. Locally heavy rain will also
be a concern.In the hours before
Local storm report, Jul 11, 1:33 PM CST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
233 PM CDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Hail Galt 40.13N 93.39W
07/11/2025 M0.70 Inch Grundy MO Emergency Mngr
&&
BTEvent by event
49 thunderstorm wind, 2 hail, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Putnam
- When
- July 11, 2:08 PM CST to 2:09 PM CST
- Where
- Putnam County, 2.21 mi WSW of Quinn
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.410, -93.210
Downed tree limbs at a residence. Time and location estimated based on social media report and radar.
Thunderstorm Wind, Adair
- When
- July 11, 3:51 PM CST to 3:52 PM CST
- Where
- Adair County, 3.36 mi SE of Pure Air
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Public
- Coordinates
- 40.140, -92.730
Private weather sensor in southwestern Adair County measured a severe wind gust.
Thunderstorm Wind, Clay
- When
- July 11, 5:30 PM CST to 5:31 PM CST
- Where
- Clay County, 2.25 mi ENE of Kearney
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.380, -94.330
Report of tree limbs down at Route 92 and Jesse James Farm Road.
Thunderstorm Wind, Clay
- When
- July 11, 5:36 PM CST to 5:37 PM CST
- Where
- Clay County, 3.82 mi ENE of Kearney
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.400, -94.310
Carport and vehicle damaged and multiple trees downed at a residence northeast of Kearney.
Thunderstorm Wind, Clinton
- When
- July 11, 5:36 PM CST to 5:37 PM CST
- Where
- Clinton County, 4.27 mi ESE of Converse
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.470, -94.210
Downed wires near County Line Road north of Lawson.
Thunderstorm Wind, Clay
- When
- July 11, 5:38 PM CST to 5:39 PM CST
- Where
- Clay County, 3.2 mi E of Kearney
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.370, -94.310
Social media report of limbs down east of Kearney.
Thunderstorm Wind, Ray
- When
- July 11, 5:38 PM CST to 5:39 PM CST
- Where
- Ray County, 2.11 mi SW of Elmira
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.500, -94.180
Downed wires near 228th Street near Elmira.
Thunderstorm Wind, Clay
- When
- July 11, 5:41 PM CST to 5:42 PM CST
- Where
- Clay County, 1.48 mi NNW of Excelsior Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.370, -94.240
Multiple social media reports of downed trees and limbs east of Kearney and north of Excelsior Springs. Strong winds also reported in the Orrick and Wood Heights areas.
Hail, Ray
- When
- July 11, 5:45 PM CST to 5:46 PM CST
- Where
- Ray County, 1.48 mi SSW of Lawson
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.410, -94.210
Quarter sized hail reported near Lawson.
Thunderstorm Wind, Ray
- When
- July 11, 5:45 PM CST to 5:46 PM CST
- Where
- Ray County, 2.14 mi W of Vibbard
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.380, -94.190
Tree limbs down near Excelsior Estates.
Thunderstorm Wind, Ray
- When
- July 11, 5:48 PM CST to 5:49 PM CST
- Where
- Ray County, 2.14 mi W of Vibbard
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.380, -94.190
Estimated 60 mph wind gusts near Excelsior Estates.
Thunderstorm Wind, Ray
- When
- July 11, 6:00 PM CST to 6:01 PM CST
- Where
- Ray County, 3.62 mi SSW of Wood Hgts
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.280, -94.190
Downed wires near Schack Creek Road.
Thunderstorm Wind, Jackson
- When
- July 11, 6:13 PM CST to 6:14 PM CST
- Where
- Jackson County, 1.75 mi NW of Holmes Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.970, -94.570
Social media report of a downed tree at a residence near Highland Avenue.
Thunderstorm Wind, Jackson
- When
- July 11, 6:13 PM CST to 6:14 PM CST
- Where
- Jackson County, 0.87 mi NW of Lake Tapawingo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.040, -94.340
Three inch tree branches down near Interstate 70 and Little Blue Parkway.
Thunderstorm Wind, Jackson
- When
- July 11, 6:13 PM CST to 6:14 PM CST
- Where
- Jackson County, 1.48 mi NNW of East Independence
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.120, -94.380
Downed tree near Route 291 and U.S. Highway 24.
Thunderstorm Wind, Jackson
- When
- July 11, 6:16 PM CST to 6:17 PM CST
- Where
- Jackson County, 0.87 mi SE of Fairmont
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.090, -94.420
Several social media reports of trees and limbs down in Independence.
Thunderstorm Wind, Jackson
- When
- July 11, 6:16 PM CST to 6:17 PM CST
- Where
- Jackson County, 0.54 mi E of Blue Mills
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.150, -94.310
Downed tree limbs and wires near Lentz Road.
Thunderstorm Wind, Jackson
- When
- July 11, 6:29 PM CST to 6:30 PM CST
- Where
- Jackson County, Lake Tapawingo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.030, -94.330
Several large trees and limbs downed in the Lake Tapawingo area.
Thunderstorm Wind, Jackson
- When
- July 11, 6:29 PM CST to 6:30 PM CST
- Where
- Jackson County, 1.28 mi ESE of Independence Mem Arp
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.060, -94.310
Report of tree limbs down near Ashford Court.
Thunderstorm Wind, Jackson
- When
- July 11, 6:32 PM CST to 6:33 PM CST
- Where
- Jackson County, Buckner
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.130, -94.200
Social media report of minor damage and downed limbs at a property in Buckner.
Thunderstorm Wind, Jackson
- When
- July 11, 6:35 PM CST to 6:36 PM CST
- Where
- Jackson County, 2.07 mi S of Blue Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.990, -94.280
Social media report of trees down at a residence in Blue Springs along Highway 7.
Thunderstorm Wind, Jackson
- When
- July 11, 6:35 PM CST to 6:36 PM CST
- Where
- Jackson County, 0.54 mi E of Blue Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.020, -94.270
Downed tree limbs and damage to the roof of a building in Blue Springs.
Thunderstorm Wind, Ray
- When
- July 11, 6:40 PM CST to 6:41 PM CST
- Where
- Ray County, 0.53 mi E of Richmond
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.280, -93.970
Downed tree limbs on the road in Richmond. Power was reported to be out in town.
Thunderstorm Wind, Ray
- When
- July 11, 6:43 PM CST to 6:44 PM CST
- Where
- Ray County, 1.48 mi NNE of Lexington Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.240, -93.920
Multiple reports of tree limbs and wires down in the Henrietta area.
Thunderstorm Wind, Ray
- When
- July 11, 6:43 PM CST to 6:44 PM CST
- Where
- Ray County, 1.48 mi SSW of Richmond
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.260, -93.990
Downed wires near Route T near Richmond.
Thunderstorm Wind, Jackson
- When
- July 11, 6:45 PM CST to 6:46 PM CST
- Where
- Jackson County, 3.45 mi S of Blue Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.970, -94.280
Three inch branches down in Blue Springs near Colonial Gardens.
Thunderstorm Wind, Jackson
- When
- July 11, 6:45 PM CST to 6:46 PM CST
- Where
- Jackson County, Lake Tapawingo
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.030, -94.330
Private weather sensor measured a 72 mph wind gust in Lake Tapawingo.
Thunderstorm Wind, Jackson
- When
- July 11, 6:46 PM CST to 6:47 PM CST
- Where
- Jackson County, 2.07 mi S of Blue Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.990, -94.280
Public report of 3 inch tree limbs down near Highway 7 and Mooreland School Road in Blue Springs.
Thunderstorm Wind, Jackson
- When
- July 11, 6:46 PM CST to 6:47 PM CST
- Where
- Jackson County, 2.76 mi N of Grain Vly
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.060, -94.200
Downed tree limbs and wires near Route BB north of Grain Valley.
Thunderstorm Wind, Ray
- When
- July 11, 6:53 PM CST to 6:54 PM CST
- Where
- Ray County, 2.12 mi SW of Lexington Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.200, -93.960
Downed tree limbs and wires near Pryor Road near Henrietta.
Thunderstorm Wind, Jackson
- When
- July 11, 6:56 PM CST to 6:57 PM CST
- Where
- Jackson County, 3.45 mi N of Oak Grove
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.050, -94.130
Downed tree limbs three inches in diameter on Route H north of Oak Grove.
Thunderstorm Wind, Jackson
- When
- July 11, 7:02 PM CST to 7:03 PM CST
- Where
- Jackson County, 4.28 mi SSE of Levasy
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.070, -94.110
Downed wires near Webb Road south of Napoleon.
Thunderstorm Wind, Jackson
- When
- July 11, 7:06 PM CST to 7:07 PM CST
- Where
- Jackson County, 0.54 mi W of Tarsney Lakes
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.980, -94.180
Downed wires near Hardsaw Road southeast of Grain Valley.
Thunderstorm Wind, Jackson
- When
- July 11, 7:09 PM CST to 7:10 PM CST
- Where
- Jackson County, 3.62 mi NNE of Cockrell
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.930, -94.230
Downed tree limbs and wires on Perdue Road east of Lake Lotawana.
Hail, Jackson
- When
- July 11, 7:10 PM CST to 7:11 PM CST
- Where
- Jackson County, 2.07 mi S of Oak Grove
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.970, -94.130
Quarter size hail reported south of Oak Grove.
Thunderstorm Wind, Jackson
- When
- July 11, 7:10 PM CST to 7:11 PM CST
- Where
- Jackson County, 1.76 mi ENE of Cockrell
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.890, -94.220
Downed tree limbs and wires near Lone Jack Lees Summit Road.
Thunderstorm Wind, Lafayette
- When
- July 11, 7:14 PM CST to 7:15 PM CST
- Where
- Lafayette County, 1.07 mi W of Bates City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.000, -94.090
Downed wires and several power outages in the Bates City area.
Thunderstorm Wind, Lafayette
- When
- July 11, 7:21 PM CST to 7:22 PM CST
- Where
- Lafayette County, 2.77 mi ENE of Odessa
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.010, -93.920
Downed wires near Route WW east of Odessa.
Tornado, Cass
- When
- July 11, 7:21 PM CST to 7:23 PM CST
- Where
- Cass County, 0.74 mi SSW of Strasburg to 0.67 mi SE of Strasburg
- Rating
- EF0
- Path length
- 0.88 mi
- Path width
- 200 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 38.761, -94.177
A brief/weak tornado developed just west of Strasburg at 821 pm CDT on July 11 with minor tree damage observed near State Route 58. The tornado moved into the village of Strasburg, damaging several trees from the southwest to northeast side of town, where at least a dozen trees were noticeably snapped just south of a corn field just east of town. The last sign of damage was observed on Struzick Road just northeast of Strasburg, where several small tree limbs were downed on a north-south stretch of the road south of 191st Street. Minor damage was also observed near Route 58 on the southeast side of town, but the sporadic nature of the damage and the consistent east direction of minor property, tree, and street sign damage suggest this may have been straight line winds immediately to the south of the tornado. The tornado appears to have lasted approximately two minutes, with a path length less than a mile and a maximum width around 200 yards (though mostly much narrower than this). Max winds were around 70 mph.
Thunderstorm Wind, Carroll
- When
- July 11, 7:21 PM CST to 7:22 PM CST
- Where
- Carroll County, 0.53 mi E of Bosworth
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.470, -93.340
Downed tree limbs and wires near Missouri Avenue in Bosworth.
Thunderstorm Wind, Cass
- When
- July 11, 7:22 PM CST to 7:23 PM CST
- Where
- Cass County, 0.88 mi SE of Strasburg
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 38.760, -94.160
Several tree limbs, a road sign, and blown debris at a couple of residences were observed immediately south of a tornado track in Strasburg. This damage appears to be from straight line winds given the consistent east displacement of the damage.
Thunderstorm Wind, Linn
- When
- July 11, 7:23 PM CST to 7:24 PM CST
- Where
- Linn County, 1.38 mi N of Brookfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.800, -93.080
Downed limbs and wires in the Brookfield area.
Thunderstorm Wind, Jackson
- When
- July 11, 7:26 PM CST to 7:27 PM CST
- Where
- Jackson County, 1.61 mi W of Sni Mills
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.950, -94.130
Downed wires near Route F in far eastern rural Jackson County.
Thunderstorm Wind, Cass
- When
- July 11, 7:26 PM CST to 7:27 PM CST
- Where
- Cass County, 1.62 mi E of Wingate
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.730, -94.170
Downed wires near Dillon Road south of Strasburg.
Thunderstorm Wind, Lafayette
- When
- July 11, 7:37 PM CST to 7:38 PM CST
- Where
- Lafayette County, 2.15 mi W of Higginsville Jct Arp
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.000, -93.770
Downed wires near Maple Leaf Lake Conservation Area south of Higginsville.
Thunderstorm Wind, Johnson
- When
- July 11, 7:52 PM CST to 7:53 PM CST
- Where
- Johnson County, 3.52 mi WSW of Centerview
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.730, -93.910
Downed wires near 300th Road between Holden and Centerview.
Thunderstorm Wind, Cass
- When
- July 11, 7:55 PM CST to 7:56 PM CST
- Where
- Cass County, 1.75 mi NW of Strasburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.790, -94.190
Downed tree limbs and wires near Route E north of Strasburg and east of Pleasant Hill.
Thunderstorm Wind, Johnson
- When
- July 11, 7:58 PM CST to 7:59 PM CST
- Where
- Johnson County, 2.7 mi W of Quick City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.580, -94.080
Downed wires near 1225th Road east of Garden City.
Thunderstorm Wind, Johnson
- When
- July 11, 8:01 PM CST to 8:02 PM CST
- Where
- Johnson County, 3.2 mi NNW of Kingsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.790, -94.110
Downed wires and power outages near 100th Road northeast of Strasburg.
Thunderstorm Wind, Johnson
- When
- July 11, 8:20 PM CST to 8:21 PM CST
- Where
- Johnson County, Leeton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.580, -93.700
Down limbs and wires due to strong winds in the Leeton area.
Thunderstorm Wind, Pettis
- When
- July 11, 9:02 PM CST to 9:03 PM CST
- Where
- Pettis County, 0.37 mi N of Sedalia
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.705, -93.230
Multiple reports of wires down and power outages in Sedalia. Sedalia Airport ASOS measured a peak gust of 50 mph.
Thunderstorm Wind, Pettis
- When
- July 11, 9:35 PM CST to 9:36 PM CST
- Where
- Pettis County, 3.03 mi WSW of Smithton
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.660, -93.150
Private weather sensor measured a 50 knot wind gust.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, July 11 to 14, 202511 deaths · 6 events
- Tornadoes and Flash Flooding in Iowa, July 11 to 12, 2025EF2 · 69 events
- Heat and Damaging Wind in Alabama, July 11 to 12, 20251 death · 50 kt wind · 2 events
- Wildfire in New Mexico, July 11 to 16, 2025$375,000 · 1 event
- Damaging Winds and Lightning Strikes in South Carolina, July 11, 20251 injured · $70,000 · 50 kt wind · 11 events
- Flash Flooding and Damaging Winds in Wisconsin, July 11, 2025$66,000 · 61 kt wind · 9 events
- Damaging Winds and Lightning Strikes in Georgia, July 11, 2025$65,000 · 8 events
- Flooding and Damaging Winds in Wisconsin, July 11, 2025$31,000 · 69 kt wind · 11 events
- Hail and Damaging Winds in Texas, July 11, 2025$31,000 · 2 in hail · 9 events
- Hail in Wyoming, July 11, 20251.5 in hail · 16 events
- Lightning Strike in Florida, July 11, 2025$20,000 · 1 event
- Tornado and Hail in Colorado, July 11, 20252 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1262476, 1262504, 1293377, 1262478, 1262479, 1262480, 1262481, 1262482, 1262474, 1262483, 1262506, 1262484, 1262485, 1262486, 1293378, 1262487, 1262488, 1262489, 1262490, 1262491, 1262492, 1262493, 1262494, 1262495, 1262496, 1262497, 1262512, 1262498, 1262499, 1262500, 1262501, 1262502, 1262503, 1262510, 1262475, 1262517, 1262507, 1262511, 1262541, 1293379, and more.